essential...thrombocythaemia...with...jak..2..and...posible..immature...gran

hi...caroline...not..sure...as...to...were...to...start...really....new...to..all..this...and...was...only...diagnosed...in...july...i...was...wondering...if...e.t....causes...bone...pain...in..the...legs...and...as...to...what...the...immature...gran...means...also...im...breaking...out...in...hot...flushes...all..the...time...so...my...g.p....gave...me...hormone...patches...on...reading...the...side...effect..which...are...heart....attacks.....strokes...blood..clots...etc...all...of...which...i...am...at....high...risk...of.....should...i...realy...be..using...these...patches??

  • Hi Maddy,

    your message did not come out well so I am guessing your question! Bone pain is a symptom of ET. The rest of your question did not come out, can you repost please?

    Caroline - Macmillan  Information Nurse Specialist

    Remember you can also speak with the Macmillan Support Line team of experts. Phone free on 0808 808 0000 (7 days a week, 8am-8pm) or by email.